# SDR 9X3R20170518002

- Difficulty date: May 8, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- Aircraft: N107CL
- Make and model: Diamon DA20-C1
- Aircraft serial: CO0007
- Aircraft time: 6,086 hours
- Engine: Cont IO240B
- Engine time: 6,117 hours, 1,552 cycles
- Propeller: Snsnch W69EK63
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2032200200
- Condition: Broken
- Location: Nose Gear
- Part time: 6,086 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED ON THE MAIN WHEELS AND KEPT THE BACK PRESSURE ON THE CONTROLS AND HELD THE NOSE WHEEL OFF THE GROUND FOR AS LONG AS POSSIBLE TO PREVENT ANY SHIMMY FROM THE NOSE WHEEL. UPON SETTING THE NOSE WHEEL DOWN THE AC CONTINUED TO PITCH DOWN AS THE NOSE GEAR BROKE IN TWO PIECES ABOUT 3 INCHES FROM THE TOP OF THE T JOINT WHERE THE NOSE GEAR ATTACHES TO THE FUSELAGE. THE AC CONTINUED TO PITCH DOWN UNTIL IT CAME TO REST ON THE NOSE.
